# SDR 2004UALA00101

- Difficulty date: February 3, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 24,701 hours, 9,091 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON EXTERIOR FUSE SKIN APPROX 2.5 INCH FWD OF BS 560 STR 2R.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
